# SDR USAA2013011800008

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,832 hours, 17,579 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Condition: Faulty
- Location: Galley
- Part time: 35,812 hours, 19,848 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FORWARD GALLEY CHILLER NOT COOLING AND HAS METALLIC ODOR.  REMOVED AND REPLACED CHILLER.
